MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number TRULIANT TIB IMP PS INSERT SZ 2.5 11MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 09/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 62 yo female patient, initial left knee implanted on (b)(6) 2018, underwent a revision procedure on (b)(6) 2022, approximately 3 years 9 months post the initial procedure due to complaints of stiffness in their left knee.The patient presented with decreased flexion.Under anesthesia, the surgeon assessed the rom.A synovectomy was performed around all the implants.The implant was removed using an osteotome.The original poly showed no obvious issues or abnormalities.The original poly was tight within the knee joint and took multiple instruments to remove.The surgeon continued performing a synovectomy and used a cobb to perform minor releases within the joint.The surgeon then used a logic style sz 2.5 - 9mm poly trail to trail through a rom with a thinner option than what was in there, to begin with.The surgeon used a mallet on the poly handle to help get the trail inserted into the tibia tray.Once the trail was inserted the knee was taken through a rom.The 9mm was decided on, as it helped increase flexion and still kept stability.The surgeon requested for a non-recalled size 9mm for the 2.5 femur to be opened.The knee joint and surrounding wound was irrigated well.The new 9mm ps poly implant for the sz 2.5 was implanted into the knee and a final rom was performed.The surgeon was satisfied.The surgeon does not believe the patient's complaints and presented issues are due to the poly recall.The patient left the or stable.The device is available for return.
 
Additional Manufacturer Narrative
Concomitants: 02-020-11-0225 - truliant ps cem fem ps cem left sz 2.5 (b)(4), 02-022-35-2511 - truliant tib imp ps insert sz 2.5 11mm (b)(4), 02-022-45-2515 - truliant tib fit tray cem sz 2.5f / 1.5t (b)(4), 200-02-32 - three peg patella 32mm (b)(4), additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Event or Problem Description
No additional information.

Brand Name
TRULIANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15629048
Report Number1038671-2022-01327
Device Sequence Number5983110
Product Code JWH
UDI-Device Identifier10885862304186
UDI-Public10885862304186
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2025
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 2.5 11MM
Device Catalogue Number02-022-35-2511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer10/20/2022
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale